# SDR IPXA11566476

- Difficulty date: May 3, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 27,025 hours, 18,368 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144N536126
- Condition: Damaged
- Location: Bs 1060-1080
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, BS 1060-1080, LBL-46-64, WL-208, FLOORBOARD HAS EDGE DAMAGE AND MISSING INSERT.  REPLACED FLOORBOARD IAW EO B75705320-9692-G.
